# SDR 04FDEA02544

- Difficulty date: August 22, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- Engine: Pwa PW4462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, CORROSION OBSERVED ON LONGERON 48L SPLICE   DOUBLER AT STA 5-113 TO STA 1541.  REMOVED PER SRM 51-33-01 VOLUME II.  THREE (3) EACH SPLICE DOUBLERS P/N A5A7124-1, A5A7124-2 AND A5A7125-501 FABRICATED   PER DWG   A5A7124 AND A5A7125; AND PART MARKED AS PER FEDEX GMM 7-0-1001.  FABRICATED SPLICE DOUBLERS INSTALLED PER DWG A5A7124 AND A5A7125 AND SRM 51-33-  01 VOLUME II.
